Authors: Šešelja, Branimir
Tepavčević, Andreja 
Title: On a completation of posets by fuzzy sets
Journal: Novi Sad Journal of Mathematics - NSJOM
Volume: 28
Issue: 2
First page: 71
Last page: 77
Issue Date: 1-Jan-1998
Rank: M51
ISSN: 1450-5444
URL: https://www.dmi.uns.ac.rs/nsjom/Papers/28_2/NSJOM_28_2_071_077.pdf
Publisher: Faculty of Science, University of Novi Sad

Show full item record

Page view(s)

39
checked on May 9, 2024

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.